# SDR AALA202403041265

- Difficulty date: February 29, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 64,300 hours, 37,797 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Defective
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER ALL DOORS WERE ARMED FOR TAKEOFF, THE 1R DOOR WOULD NOT SHOW ARMED. MAINTENANCE REPLACED 1R DOOR PROXIMITY SWITCH DETECTOR (4WN2) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
